IJPAM: Volume 31, No. 1 (2006)
OF BINOMIAL COEFFICIENTS
School of Computer Science and Mathematics
Footscray Park Campus
P.O. Box 14428, Melbourne City, VIC 8001, AUSTRALIA
Abstract.Many series can be expressed in integral form. In this paper we develop integral representations of ratios of binomial coefficients, many of which can then be expressed in closed form.
The series under consideration depend on a number of parameters
which in specific cases reduce to known series representations.
The results obtained extend those published by previous
Received: June 20, 2006
AMS Subject Classification: 11B65
Key Words and Phrases: binomial coefficients, combinatorial identities, integral representations
Source: International Journal of Pure and Applied Mathematics